|HAIR FALL OUT
Apr 28, 2013
DOES TRIBUSS CAUSE HAIR TO FALL OUT?
| Response from Dr. Henry
HIV infection, stress, other conditions can cause hair to fall out. Occasionally (not a commonly reported phenomenon) one of the components of Tribuss (Atripla in US) can contribute to hair loss. That can be a challenge to determine and requires a methodical substitution to different components and then observing for a number of months before trying the next substitution.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Your Hair Fall Out From Hiv?
- If Your Hair Is Falling Out Is This A Sign Of Hiv?
- Hiv And Cause Of Hair Falling Out
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.